MathSciNet Relay Station
MathSciNet bibliographic data
MR1783789 58J60 (46E35 53C21)
Druet, Olivier; Hebey, Emmanuel; Vaugon, Michel Sharp Sobolev inequalities with lower order remainder terms. Trans. Amer. Math. Soc. 353 (2001), no. 1, 269–289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement